# SDR TSAA0251189

- Difficulty date: August 13, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6545320147
- Condition: Cracked
- Location: Lt Wing
- Part time: 47,120 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR STIFFENER CRACK AT FSS 473.31 AND FSS 475.55.  REMOVED, FABRICATED AND INSTALLED STIFFENERS.  NEW STIFFENERS FABRICATED FROM 7178-T6511 EXTRUSION AND NEW SHIMS FABRICATED FROM 2024-T3, APPLIED ALODINE AND BMS 10-11 TYPE 1 PRIMER AND BMS 10-11 TYPE 2 ENAMEL TO ALL EXPOSED SURFACES, BMS 5-26 SEALANT APPLIED TO ALL FAYING SURFACES.  INSTALLED .0312 INCH OVERSIZED TENSION PROTRUDING HEAD HEX DRIVE BOLTS AT EXISTING RIVET LOCATIONS AND .0156 OVERSIZED TENSION PROTRUDING HEAD HEX DRIVE BOLTS AT EXISTING LOCK BOLT LOCATIONS WET WITH BMS 5-26 SEALANT.  REPAIR COMPLETED IAW ECO.  AIRCRAFT RETURNED TO SERVICE.
